Bad Skin

Hi everyone, I have Lupus, diagnosed in November and am taking Planquenil 200mg once a day (started off at twice a day but told to reduce after 3 months) to start off with my skin has been fine but I am now having terrible problems with spots all over my back and chest, neck and face. Can anybody tell me if they have experienced any problems like this and if so is there anything that helps with this? I have also had since before diagnosis a very scabby spotty scalp which I am just having to live with as I can't find anything to clear this up either. Thanks all. X

3 Replies

oldestnewest
  • Hi I've not had problem with spots as such. My Rheumy took me down a dose after a while too but I had such bad pains and flares and rashes that I had to see the GP within a week to get put back up to the 400mg daily, next time I saw Rheumy he told me that it's the only way to see if it's working to go down a dose, so go to your GP and show them the spots and tell them that you've been put down a dose they may be able to put it up again hope this helps

  • This helps, thank you for responding.

  • I empathise, as I now have spot problems... (was dx'd with Lupus late last year) the last 3 months or so. Bumps all over my chest that come & go, but some there all the time! & now they're starting on my face too! I'm not on any meds (even tho' the strongest corticosteroid cream has ceased to work), as have no Dr since recently moving & my last Dr knew I'm against conventional medicine, so was ''keeping pills, eg anti-malarials & steroids, 'on the top shelf', as a last resort '' for me.

    So, it seems that whether on meds, or not, spots & Lupus maybe linked...

    Hope you fing some natural remedy for your skin asap!

You may also like...